Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zerouali, A. and Karim, B. and Chakrone, O. and Anane, A. (2015) Existence and multiplicity results for elliptic problems with nonlinear boundary conditions and variable exponents. Boletim da Sociedade Paranaense de Matematica, 33 (2). pp. 121-131.

Anane, A. and Chakrone, O. and Zerouali, A. and Karim, B. (2014) Existence of solutions for a Steklov problem involving the p(x)-Laplacian. Boletim da Sociedade Paranaense de Matematica, 32 (1). pp. 205-213.

This list was generated on Fri Nov 27 13:21:46 2020 CET.